Well, recently this endocrinologist I've been seeing has decided to put me on testosterone shots. He gave me one almost a week ago and I FEEL TERRIBLE. I barely have the energy to get out of bed. I already was tired all the time but now I have almost zero energy and I am feeling extremely depressed. I started feeling bad 2 days after i got the shot and its been getting worse. I went to his office today and he saw me for a second and just said "continue with the treatment." I tried telling him how bad i felt but he wouldnt listen. I (myself) am going to get some more blood work done to see whats happening. Im done with this doctor. Is this a usual reaction to the shots? I plan to just go see Dr. John soon, but for now I was hoping for some feedback. My testosterone has averaged about 300-450 but now I feel like its lower, is this possible? This weakness/ depression is the worst Ive ever experienced.